# SDR DALA2024120411445

- Difficulty date: November 27, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION ON BUSH LOCATED AT ELEVATOR HINGE FITTING #3 I/B AND O/B LUG LH HORIZONTAL STABILIZER (2 EA). CORRECTIVE ACTION: REPLACED BUSHINGS (2 EA) ON HINGE #3 AT L/H ELEVATOR AS PER A319 SRM 55-26-41-300-004. (0681477)
